MAUDE Adverse Event Report: BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU5800 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU5800 CHEMISTRY ANALYZER
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) provided customer onsite support.The fse replaced multiple hardware that included 3-way valve and pressure sensor to resolve the issue.A2, a3 & a5: information not provided by the customer.The beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported the au5800 clinical chemistry analyzer generated sample probe error (clot sensor error# 3217).Upon follow-up, the customer did not specify which assays were affected.There was no erroneous patient result reported outside of the laboratory.The customer did not provide patient data and/or patient demographics.

Brand Name
AU5800 CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka
JA  
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24240987
Report Number9612296-2026-00044
Device Sequence Number15698276
Product Code JJE
UDI-Device Identifier14987666543016
UDI-Public(01)14987666543016(11)170208
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K112412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU5800 CHEMISTRY ANALYZER
Device Catalogue NumberB96697
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown